# SDR AALA202201037676

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737*
- Aircraft serial: 31137
- Aircraft time: 29,821 hours, 12,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT SLIDE BUSTLE SCREW LOOSE. RE-TORQUED SCREW. OK FOR SERVICE PER AMM 25-66-01.
